| Model Number |
TRM-310 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of allergic reaction/hypersensitivity is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: allergic reaction.
Event or Problem Description
Patient reported right side "severe allergic reaction to the breast implants and almost died".Device remains implanted.